Calculation of Bessel functions by using continued fractions

Authors

  • K. G. Valeyev
  • O. Ya. Kostinskii

Abstract

We propose a new method for the calculation of Bessel functions of the first kind of integral order. By using the Laplace transformation, we solve a linear differential equation that defines the generating function for the Bessel functions expressed in terms of continued fractions.

Published

25.12.1995

Issue

Section

Short communications

How to Cite

Valeyev, K. G., and O. Ya. Kostinskii. “Calculation of Bessel Functions by Using Continued Fractions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 12, Dec. 1995, pp. 1704–1705, https://umj.imath.kiev.ua/index.php/umj/article/view/5564.